Oscillations of First-Order Neutral Equations with Variable Coefficients.
Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 103-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1990__109_2_178461,
author = {Q. Chuanxi and G. Ladas},
title = {Oscillations of {First-Order} {Neutral} {Equations} with {Variable} {Coefficients.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {103--112},
year = {1990},
volume = {109},
number = {2},
zbl = {0713.34071},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178461/}
}
Q. Chuanxi; G. Ladas. Oscillations of First-Order Neutral Equations with Variable Coefficients.. Monatshefte für Mathematik, Tome 109 (1990) no. 2, pp. 103-112. http://geodesic.mathdoc.fr/item/MOMA_1990__109_2_178461/